Translator Disclaimer
December 2001 The Higher Spin Dirac Operators on 3-Dimensional Manifolds
Yasushi HOMMA
Tokyo J. Math. 24(2): 579-596 (December 2001). DOI: 10.3836/tjm/1255958196

Abstract

We study the higher spin Dirac operators on 3-dimensional manifolds and show that there exist two Laplace type operators for each associated bundle. Furthermore, we give lower bound estimations for the first eigenvalues of these Laplace type operators.

Citation

Download Citation

Yasushi HOMMA. "The Higher Spin Dirac Operators on 3-Dimensional Manifolds." Tokyo J. Math. 24 (2) 579 - 596, December 2001. https://doi.org/10.3836/tjm/1255958196

Information

Published: December 2001
First available in Project Euclid: 19 October 2009

zbMATH: 1021.53026
MathSciNet: MR1874992
Digital Object Identifier: 10.3836/tjm/1255958196

Rights: Copyright © 2001 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.24 • No. 2 • December 2001
Back to Top